# SDR SWAA2022100345518

- Difficulty date: August 24, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W - LOWER I/B FIXED TRAILING EDGE - PANEL 651GB - BRACKET HOLES ELONGATED / [01] CLEANED AND PREPARED HOLES ELONGATED FOR REPAIRED AT R/W LOWER I/B FIXED TRAILING EDGE PANEL #651GB AS PER B737 SRM 51-70-04-2R-9;[02] VERIFIED STEP NO 1 AND OK TO APPLY REPAIR.;[03] REPAIRED AREA AT R/W LOWER I/B FIXED TRAILING EDGE PANEL #651GB AS PER B737 SRM 51-70-04-2R-9 MATERIAL USED FIBERGLASS PO#1690463 RESIN PO#1774613;[04] VERIFIED STEP 3.
